| Catalog Number |
109.327 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
06/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.Moreover, it was seen that the dentist has used more drills than recommended to perform the implant installation.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
Event or Problem Description
(b)(4).The dentist reported that 1 year and 2 months after the dental implant was installed in intraoral region 20#, its loss of osseointegration was observed.Moreover, the patient presented insufficient bone quality/quantity (bone type iii).